# SDR ASAA2012112593369

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,002 hours, 4,618 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY BATTERY CIRCUIT BREAKER OPEN.   RESET M1720 CIRCUIT BREAKER.  PERFORMED OPS IAW MM 24-34-11-400-801. OPS NORMAL. GROUND VERIFICATION GOOD.
